# SDR 03FDEA00020

- Difficulty date: November 11, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 38,155 hours, 25,317 cycles
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 69191222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED DUE TO NOSE LANDING GEAR DOWNLOCK ACTUATOR FITTING CRACKED.  UPON REPLACEMENT OF SUPPORT, FOUND NOSE LANDING GEAR AFT BULKHEAD WEB AND CHANNEL SUPPORT CRACKED.  WEB REPAIR WAS ACCOMPLISHED IAW EA NR 7-5310-64754.
